promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 8 months ago

I'm putting betamethasone and clotrimazole on my groin am I gonna be okay?

I have a serious case of atopic dermatitis on my penis shaft and left side of scrotum and somewhat over to the right side of my scrotum. 

My dermatologist didn't find any known irritant that would be causing it but my doctor prescribed me betamethasone and clotrimazole when hydrocortisone didn't do the trick. 

Am I gonna be okay? Is the rash gonna go away?

2 Answers

Relevance
  • Burgoo
    Lv 6
    8 months ago

    you will be fine, with that type of condition your genitals will die and fall off by the end of the month or so

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    it might go away since your doctor gave it to you

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.